Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



A quest for 5-point condition of Alexandrov's type

Author: A. Petrunin
Translated by: the author
Original publication: Algebra i Analiz, tom 29 (2017), nomer 1.
Journal: St. Petersburg Math. J. 29 (2018), 223-225
MSC (2010): Primary 51E12
Published electronically: December 27, 2017
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: A description of Alexandrov's 4-point comparison via quadratic forms is given and a natural 5-point condition which might have future applications is proposed.

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 51E12

Retrieve articles in all journals with MSC (2010): 51E12

Additional Information

A. Petrunin
Affiliation: Department of Mathematics Pennsylvania State University University Park, PA 16802 USA

Keywords: Alexandrov's $4$-point comparison, quadratic forms
Received by editor(s): October 10, 2016
Published electronically: December 27, 2017
Dedicated: Easy reading for professionals
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society